Digital Summit Denver Agenda

Monday, June 10, 2024

8:00 AM
8:00 AMRegistration Opens | Networking & Exhibits      
9:00 AM
9:00 AM - 9:15 AMEmcee Opening Kickoff Opening Remarks    
9:15 AM
9:15 AM - 10:15 AMCreating Artful Consumer Interactions in Today’s AI WorldDavid ShingKeynote    
10:30 AM
10:30 AM - 12:00 PMStop Telling Stories! Create Brand Conversations That Actually Convert with The Brand TrifectaKate DiLeoMasterclassBrandingRoom 1  
10:30 AM - 11:15 AMPut a Stop to Writer’s Block: What to Consider Before Using AI for Email Subject LinesCarrie IngramBreakout SessionEmailRoom 2  
10:30 AM - 11:15 AMCreate Engaging Short-form Video Content (No Trending Audio Required)Natasha PierreBreakout SessionVideoRoom 3Climber 
11:15 AM
11:15 AM - 11:30 AM15-minute Passing Break  Networking    
11:30 AM
11:30 AM - 12:15 PMOptimize Your Brand Advertising Using the “CMO” ScorecardRachel AbbeBreakout SessionData & AnalyticsRoom 2Climber 
11:30 AM - 12:15 PMBreakout Session Breakout Session Room 3  
12:15 PM
12:15 PM - 1:15 PMNetworking Lunch & Exhibits Networking    
1:15 PM
1:15 PM - 2:45 PMBuild a Revenue-Generating Rolodex: Convert More Leads Through Systematic Target Audience RefinementKate DiLeoMasterclassBrandingRoom 1  
1:15 PM - 2:00 PMHow to Grow on Social in 2024 with Customer-Centric Storytelling and Content Maren HamiltonBreakout SessionStorytellingRoom 2  
1:15 PM - 2:00 PMFour Essential Questions to Ask When Redesigning Your WebsiteKendra Bentle RaineyBreakout Session Room 3Fundamental 
2:00 PM
2:00 PM - 2:15 PM15-minute Passing Break Networking    
2:15 PM
2:15 PM - 3:00 PMDitch the Flawed Metrics: A Better Way to Prove ROI with InfluencersJoanne ReiterBreakout SessionInfluencerRoom 2Climber 
2:15 PM - 3:00 PMOh the Humanity: Make AI Drivel Into Content GoldSteve Pockross Megan SkalbeckBreakout SessionAIRoom 3Climber 
2:45 PM
2:45 PM - 3:15 PM30-minute Master Class Break Networking    
3:00 PM
3:00 PM - 3:15 PM15-minute Passing Break Networking    
3:15 PM
3:15 PM - 4:00 PMUnlocking the Power of Personalization: Increase Conversions by Mastering Email Segmentation and Opt-In SurveysLexi BoeseBreakout SessionEmailRoom 1Fundamental 
3:15 PM - 4:00 PMHuman-Based Principles to Capture Your Audience’s Attention and Deliver More Creative ContentTed HarrisonBreakout Session Room 2  
3:15 PM - 4:00 PMPut Google AI to Work for YouMichael BurkeBreakout SessionAIRoom 3  
4:00 PM
4:00 PM - 4:15 PM15-minute Passing Break Networking    
4:15 PM
4:15 PM - 5:00 PMStop Overlooking Your Customer’s Journey and Prioritize It!Jon ChangBreakout SessionCustomer JourneyRoom 1  
4:15 PM - 5:00 PMConquer TikTok on a Limited Budget: Synthesizing Your Paid and Organic StrategiesCarolyn CohenBreakout SessionSocial MediaRoom 2Fundamental 
4:15 PM - 5:00 PMUnlocking B2B SEO Success: Timely Insights from Analyzing 250 B2B WebsitesTom ShapiroBreakout SessionSEORoom 3Maven 
5:00 PM
5:00 PM - 6:00 PMNetworking Reception & Exhibits Networking    
6:30 PM
6:30 PM - 8:00 PMOffsite VIP Reception (for VIP Pass holders or by invitation only)  Networking    

Tuesday, June 11, 2024

9:00 AM
9:00 AM - 10:00 AMKeynote Session Keynote    
10:00 AM
10:00 AM - 10:15 AM15-minute Passing Break Networking    
10:15 AM
10:15 AM - 11:45 AMFrom Casual Fling to Long-Term Loyalty: Four Social Content Pillars for Building Authentic Relationships with Your Target AudienceValerie MorrowMasterclassSocial MediaRoom 1  
10:15 AM - 11:00 AMDeliver Compelling Video Marketing in a Modern WorldBen SorensenBreakout SessionVideoRoom 2  
10:15 AM - 11:00 AMInstagram Marketing with IntentionQuinn TempestBreakout SessionSocial MediaRoom 3  
11:00 AM
11:00 AM - 11:15 AM15-minute Passing Break Networking    
11:15 AM
11:15 AM - 12:00 PMCreating Credible Content in an AI-powered WorldDan GilgoffBreakout SessionAIRoom 2Maven 
11:15 AM - 12:00 PMBreakout Session Breakout Session Room 3  
12:00 PM
12:00 PM - 1:00 PMNetworking Lunch & Exhibits Networking    
1:00 PM
1:00 PM - 2:30 PMUnleashing the Power of Your Social Sparrows: Finding and Crafting Relevant Social Content from Within Your OrganizationValerie MorrowMasterclassSocial MediaRoom 1  
1:00 PM - 1:45 PM Efficient Website Management for Digital Marketing ProsLauren PolinskyBreakout SessionSEORoom 2Climber 
1:00 PM - 1:45 PMBreakout SessionJerri HelmsBreakout Session Room 3  
1:45 PM
1:45 PM - 2:00 PM15-minute Passing Break  Networking    
2:00 PM
2:00 PM - 2:45 PMIntent Matters: Crafting Helpful Content That Connects & ConvertsAshley SeguraBreakout SessionContentRoom 2Climber 
2:00 PM - 2:45 PMSet Up Your Digital Transformation for SuccessJoe CrespoBreakout SessionMarketing OperationsRoom 3  
2:30 PM
2:30 PM - 3:00 PM30-minute Master Class Break Networking    
2:45 PM
2:45 PM - 3:00 PM15-minute Passing Break Networking    
3:00 PM
3:00 PM - 3:45 PMSustainable Digital Content: The Art of Refresh and RepurposeMeredith HowardBreakout SessionContentRoom 1Climber 
3:00 PM - 3:45 PMInfluence Your Business: Leveraging Influencer Strategies for Local Businesses Johanna VossBreakout SessionContentRoom 2Climber 
3:00 PM - 3:45 PMCutting through the Clutter: How to Stand Out by Fitting Into the Modern Organic Social Media FeedKelli Ottmers Brendan ReidBreakout SessionSocial MediaRoom 3Fundamental